Functions having quadratic differences in a given class
Annales mathematicae et informaticae, Tome 25 (1998), pp. 77-82
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1998_25_a7,
author = {Gyula Maksa},
title = {Functions having quadratic differences in a given class},
journal = {Annales mathematicae et informaticae},
pages = {77--82},
year = {1998},
volume = {25},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1998_25_a7/}
}
Gyula Maksa. Functions having quadratic differences in a given class. Annales mathematicae et informaticae, Tome 25 (1998), pp. 77-82. http://geodesic.mathdoc.fr/item/AMI_1998_25_a7/